Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Having horrible side effects!! melley

Posted by MaxTex on April 28, 2003, at 20:18:40

In reply to Re: Having horrible side effects!! MaxTex, posted by melley on April 28, 2003, at 19:02:57

Melley -- hope you don't mind if I reply just to the first of your seven replies. :-)

No, I'm not switching to anything else. My new insurance doesn't cover psychological treatments of any kind, and I wanted to get off the Effexor if I could anyway. I may have to reconsider, but I'll stick it out for a while and see.

I did drop off at the end from 150mg to zero. Since going from zero to 150 made no noticeable difference, I thought that would be fine. BIG MISTAKE!

Now I'm in a quandary: Do I try to go without any until I feel okay, or do I get some small doses and tailor off properly?

Think I will order 100 37.5mg tabs, and start on one or two per day when they get here (unfortunately I'll be away from home from Tuesday evening until Sunday), then shrink the dose gradually to 37.5 then maybe half that for a final week until they're finished.

I hunted around at found one last 150mg tab just now. I took a quarter of it and will do the same for the next 3 days. I'll report back on the results.

I'm also considering taking a borrowed Celexa for the next few days. Although I'm reluctant to take anything right now, what I'm reading suggests it might help. I *really really* don't want another night like last night.

Thanks,

Max


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MaxTex thread:13781
URL: http://www.dr-bob.org/babble/20030423/msgs/223021.html